# SDR A6WA9900104

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AIRBRAKE UPPER HINGE OPENING UPPER AND LOWER FRAMES HAVE BEEN BADLY CHAFED BY CONTACT WITH THE AIRBRAKE ACTUATOR.  REPLACED UPPER LONGERON PER SRM AND FAX BARA/AVR/4144/99.  NEW WORKCARD GENERATED TO REPAIR LOWER LONGERON.  (M)
